# SDR 2001UALA01354

- Difficulty date: July 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N979UA
- Make and model: Boeing 737291
- Aircraft serial: 21544
- Aircraft time: 59,588 hours, 51,717 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 1 SLAT WOULD NOT RETRACT FROM FLAPS 1 TO FLAPS 0.
